| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source - (b)(6).
Event or Problem Description
It was reported two (2) screws were stripped and could not be used.The procedure was completed with alternate screws.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be confirmed.A visual and functional inspection could not be conducted due to products being lost post receipt.There will be no dhr review as the lot number remains unk.There are no indications of manufacturing defects.For this part (91-6704) and the previous one year (from the notification date) regarding the screws having a poor retention, there is a complaint rate of (b)(4), which is no greater than the occurrence listed in the application fmea.The most likely underlying cause could not be determined due to the product being lost post receipt.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
This follow-up report is being submitted to relay additional information.